Solving a quartic discriminant form equation

Smart, Nigel P. (1993) Solving a quartic discriminant form equation. Publicationes Mathematicae, 43 (1-2). pp. 29-39. ISSN 0033-3883. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)


All algebraic integers of discriminant and norm a power of 2 and 3 only in the quartic field x4 + 12x2 + 18 are calculated. This involves solving a discriminant form equation of Mahler type.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: O.O. Odanye
Date Deposited: 21 Jul 2009 19:35
Last Modified: 25 Jun 2014 08:40
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):